European Commission logo
español español
CORDIS - Resultados de investigaciones de la UE
CORDIS

The unity of scattering amplitudes: gauge theory, gravity, strings and number theory

Publicaciones

10D Super-Yang-Mills Scattering Amplitudes From Its Pure Spinor Action

Autores: Ben-Shahar, Maor; Guillen, Max
Publicado en: JHEP, Edición 12, 2021, Página(s) 014, ISSN 1029-8479
Editor: Institute of Physics Publishing
DOI: 10.1007/jhep12(2021)014

Perfecting one-loop BCJ numerators in SYM and supergravity

Autores: A. Edison; S. He; H. Johansson; O. Schlotterer; F. Teng; Y. Zhang
Publicado en: JHEP, Edición 02 (2023), 2023, Página(s) 164, ISSN 1029-8479
Editor: Institute of Physics Publishing
DOI: 10.1007/jhep02(2023)164

One-loop amplitudes in Einstein-Yang-Mills from forward limits

Autores: F. Porkert; O. Schlotterer
Publicado en: JHEP, Edición 02 (2023), 2023, Página(s) 122, ISSN 1029-8479
Editor: Institute of Physics Publishing
DOI: 10.1007/jhep02(2023)122

Tree-level amplitudes from the pure spinor superstring

Autores: C. R. Mafra; O. Schlotterer
Publicado en: Physics Reports, Edición 1020 (2023), 2023, Página(s) 1-162, ISSN 0370-1573
Editor: Elsevier BV
DOI: 10.1016/j.physrep.2023.04.001

One-loop open-string integrals from differential equations: all-order α′-expansions at n points

Autores: Carlos R. Mafra, Oliver Schlotterer
Publicado en: Journal of High Energy Physics, Edición 2020/3, 2020, ISSN 1029-8479
Editor: Institute of Physics Publishing
DOI: 10.1007/JHEP03(2020)007

Generating series of all modular graph forms from iterated Eisenstein integrals

Autores: Jan E. Gerken, Axel Kleinschmidt, Oliver Schlotterer
Publicado en: Journal of High Energy Physics, Edición 2020/7, 2020, ISSN 1029-8479
Editor: Institute of Physics Publishing
DOI: 10.1007/jhep07(2020)190

One-loop correlators and BCJ numerators from forward limits

Autores: Alex Edison, Song He, Oliver Schlotterer, Fei Teng
Publicado en: Journal of High Energy Physics, Edición 2020/9, 2020, ISSN 1029-8479
Editor: Institute of Physics Publishing
DOI: 10.1007/jhep09(2020)079

Modular graph forms from equivariant iterated Eisenstein integrals

Autores: D. Dorigoni; M. Doroudiani; J. Drewitt; M. Hidding; A. Kleinschmidt; N. Matthes; O. Schlotterer; B. Verbeek
Publicado en: JHEP, Edición 12 (2022), 2022, Página(s) 162, ISSN 1029-8479
Editor: Institute of Physics Publishing
DOI: 10.1007/jhep12(2022)162

Towards closed strings as single-valued open strings at genus one

Autores: Jan Erik Gerken; Axel Kleinschmidt; Carlos R Mafra; Oliver Schlotterer; Bram Verbeek
Publicado en: Journal of Physics A, Edición vol. 55, no. 2, 2022, Página(s) 025401, ISSN 1751-8121
Editor: IOP science
DOI: 10.1088/1751-8121/abe58b

Poincaré series for modular graph forms at depth two. Part II. Iterated integrals of cusp forms

Autores: D. Dorigoni; A. Kleinschmidt; O. Schlotterer
Publicado en: JHEP, Edición 01 (2022), 2022, Página(s) 134, ISSN 1029-8479
Editor: Institute of Physics Publishing
DOI: 10.1007/jhep01(2022)134

One-loop matrix elements of effective superstring interactions: $\alpha'$-expanding loop integrands

Autores: Edison, Alex; Guillen, Max; Johansson, Henrik; Schlotterer, Oliver; Teng, Fei
Publicado en: JHEP, Edición 12, 2021, Página(s) 007, ISSN 1029-8479
Editor: Institute of Physics Publishing
DOI: 10.1007/jhep12(2021)007

All Order α ′ Expansion of One-Loop Open-String Integrals

Autores: Carlos R. Mafra, Oliver Schlotterer
Publicado en: Physical Review Letters, Edición 124/10, 2020, ISSN 0031-9007
Editor: American Physical Society
DOI: 10.1103/PhysRevLett.124.101603

Open-string integrals with multiple unintegrated punctures at genus one

Autores: A. Kaderli; C. Rodriguez
Publicado en: JHEP, Edición 10 (2022), 2022, Página(s) 159, ISSN 1029-8479
Editor: Institute of Physics Publishing
DOI: 10.1007/jhep10(2022)159

Scattering massive string resonances through field-theory methods

Autores: Max Guillen; Henrik Johansson; Renann Lipinski Jusinskas; Oliver Schlotterer
Publicado en: Physical Review Letters, Edición vol. 127, no. 5, 2021, Página(s) 051601, ISSN 1079-7114
Editor: Physical Review Letters
DOI: 10.1103/physrevlett.127.051601

Infrared and transcendental structure of two-loop supersymmetric QCD amplitudes

Autores: Gregor Kälin, Gustav Mogull, Alexander Ochirov, Bram Verbeek
Publicado en: Journal of High Energy Physics, Edición 2020/1, 2020, ISSN 1029-8479
Editor: Institute of Physics Publishing
DOI: 10.1007/JHEP01(2020)068

Coaction and double-copy properties of configuration-space integrals at genus zero

Autores: Ruth Britto, Sebastian Mizera, Carlos Rodriguez, Oliver Schlotterer
Publicado en: Journal of High Energy Physics, Edición 2021/5, 2021, ISSN 1029-8479
Editor: Institute of Physics Publishing
DOI: 10.1007/jhep05(2021)053

Two-loop superstring five-point amplitudes. Part I. Construction via chiral splitting and pure spinors

Autores: Eric D’Hoker, Carlos R. Mafra, Boris Pioline, Oliver Schlotterer
Publicado en: Journal of High Energy Physics, Edición 2020/8, 2020, ISSN 1029-8479
Editor: Institute of Physics Publishing
DOI: 10.1007/jhep08(2020)135

Two-loop superstring five-point amplitudes III, construction via the RNS formulation: even spin structures

Autores: D'Hoker, Eric; Schlotterer, Oliver
Publicado en: JHEP, Edición 12, 2021, Página(s) 063, ISSN 1029-8479
Editor: Institute of Physics Publishing
DOI: 10.1007/jhep12(2021)063

Elliptic modular graph forms. Part I. Identities and generating series

Autores: Eric D’Hoker, Axel Kleinschmidt, Oliver Schlotterer
Publicado en: Journal of High Energy Physics, Edición 2021/3, 2021, ISSN 1029-8479
Editor: Institute of Physics Publishing
DOI: 10.1007/jhep03(2021)151

The gluon Regge trajectory at three loops from planar Yang-Mills theory

Autores: V. Del Duca; R. Marzucca; B. Verbeek
Publicado en: JHEP, Edición 01 (2022), 2022, Página(s) 149, ISSN 1029-8479
Editor: Institute of Physics Publishing
DOI: 10.1007/jhep01(2022)149

Poincaré series for modular graph forms at depth two. Part I. Seeds and Laplace systems

Autores: D. Dorigoni; A. Kleinschmidt; O. Schlotterer
Publicado en: JHEP, Edición 01 (2022), 2022, Página(s) 133, ISSN 1029-8479
Editor: Institute of Physics Publishing
DOI: 10.1007/jhep01(2022)133

Two dialects for KZB equations: generating one-loop open-string integrals

Autores: Johannes Broedel, André Kaderli, Oliver Schlotterer
Publicado en: Journal of High Energy Physics, Edición 2020/12, 2020, ISSN 1029-8479
Editor: Institute of Physics Publishing
DOI: 10.1007/jhep12(2020)036

Green-Schwarz and Pure Spinor Formulations of Chiral Strings

Autores: Guillen, Max
Publicado en: JHEP, Edición 12, 2021, Página(s) 029, ISSN 1029-8479
Editor: Institute of Physics Publishing
DOI: 10.1007/jhep12(2021)029

Cyclic products of Szegö kernels and spin structure sums. Part I. Hyper-elliptic formulation

Autores: E. D'Hoker; M. Hidding; O. Schlotterer
Publicado en: JHEP, Edición 05 (2023), 2023, Página(s) 073, ISSN 1029-8479
Editor: Institute of Physics Publishing
DOI: 10.1007/jhep05(2023)073

Two-loop superstring five-point amplitudes. Part II. Low energy expansion and S-duality

Autores: Eric D’Hoker, Carlos R. Mafra, Boris Pioline, Oliver Schlotterer
Publicado en: Journal of High Energy Physics, Edición 2021/2, 2021, ISSN 1029-8479
Editor: Institute of Physics Publishing
DOI: 10.1007/jhep02(2021)139

Evaluation of multiloop multiscale Feynman integrals for precision physics

Autores: I. Dubovyk; A. Freitas; J. Gluza; K. Grzanka; M. Hidding; J. Usovitsch
Publicado en: Phys. Rev. D, Edición 106 (2022) no.11, 2022, Página(s) L111301, ISSN 2470-0010
Editor: APS
DOI: 10.1103/physrevd.106.l111301

A pure spinor twistor description of the D = 10 superparticle

Autores: Diego García Sepúlveda, Max Guillen
Publicado en: Journal of High Energy Physics, Edición 2020/8, 2020, ISSN 1029-8479
Editor: Institute of Physics Publishing
DOI: 10.1007/jhep08(2020)130

Notes on the 11D pure spinor wordline vertex operators

Autores: Max Guillen
Publicado en: Journal of High Energy Physics, Edición 2020/8, 2020, ISSN 1029-8479
Editor: Institute of Physics Publishing
DOI: 10.1007/jhep08(2020)122

All-Order Amplitudes at any Multiplicity in the Multi-Regge Limit

Autores: V. Del Duca, S. Druc, J. M. Drummond, C. Duhr, F. Dulat, R. Marzucca, G. Papathanasiou, B. Verbeek
Publicado en: Physical Review Letters, Edición 124/16, 2020, ISSN 0031-9007
Editor: American Physical Society
DOI: 10.1103/physrevlett.124.161602

All-order differential equations for one-loop closed-string integrals and modular graph forms

Autores: Jan E. Gerken, Axel Kleinschmidt, Oliver Schlotterer
Publicado en: Journal of High Energy Physics, Edición 2020/1, 2020, ISSN 1029-8479
Editor: Institute of Physics Publishing
DOI: 10.1007/jhep01(2020)064

Buscando datos de OpenAIRE...

Se ha producido un error en la búsqueda de datos de OpenAIRE

No hay resultados disponibles